Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Paper cuts on penis, lack of lubrication during sex, infection, pain during urination, resulting in UTI, can this also cause genital herpes ?

i am a healthy 25yr old male, i recently got small paper cuts on my penis from friction due to my wife not having enough lubrication . when this happen i usually let it heal on its own but this time it did not heal and now its become infected. due to this infection i developed a urinary tract infection causing pain and burning when urinating. I checked in the emergency room and in fact diagnosed with a urinary tract infection but they also think i have genital herpes from my infection but i tried to explain the cause of my infection. they prescribed me with cipro tablets 500mg and famciclovr tablets 250mg. after 24 hrs of taking this medications have shown no improvement still have the same pain and burning when urinating and also developed fevers and cannot sleep. im drinking only water and cranberry juice. i need help on whether the medications were the right choice for my situation or if i need to check in the emergency room again.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  581
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
From your history I get the fact that you are worried about your urinary tract infection.Cipro used to be quite effective for urinary tract infection but due to its overuse the bacteria causing the infection have become resistant.You have to continue famciclovir for genital herpes.Cipro given for urinary tract infection can be changed to Nitrofurantoin(urifast)100mg thrice daily for 7 days and T Flavospas thrice daily for 2 days(this is for the burning sensation during urination).COntinue drinking water and cran berry juice.You will get areleif in your condition 2 to 3 days after starting these medications
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor